# SDR HNAA2016042700123

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 66,445 hours, 75,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT DUE TO SWITCH LEFT ON.  R & R EMERGENCY LIGHT BATTERIES IAW W/C 33-50-05R.
